# SDR SWAA2022013191969

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 61,106 hours, 35,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MID SPAN DEFLECTION RIB UPPER TAB CRACKED 2.0 + INCHES / REMOVED AND REPLACED LEFT WING MID SPAN DEFLECTOR RIB PER SRM 51-40-02.
